# SDR REXA2016021000149

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 24,876 hours, 21,944 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT EMER FLASHLIGHT INOPERATIVE.  OPENED DEFERRAL IAW MEL 25-61-04.  ENTERED IN MM02 & PLACARD INSTALLED, OK FOR SERVICE.  TEMP FLASHLIGHT PROVIDED IAW MEL & MOC 96211.  REPLACED FLASHLIGHT ASSEMBLY WITH A SERVICEABLE FLASHLIGHT ASSEMBLY IAW CMM 26-60-02.
